# SDR AUS20011246

- Difficulty date: October 3, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 164448480
- Condition: Faulty
- Location: Fuel Control/Tur
- Component: Fuel Control/Tur, Tmeca, 164448480
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) FCU FAULTY. ENGINE HUNG ON START.
